HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Hokkaido University Hospital >
Peer-reviewed Journal Articles, etc >

Dipeptidyl peptidase-4 inhibitor might exacerbate Graves' disease : A multicenter observational case-control study

Files in This Item:

The file(s) associated with this item can be obtained from the following URL: https://doi.org/10.1111/jdi.13578


Title: Dipeptidyl peptidase-4 inhibitor might exacerbate Graves' disease : A multicenter observational case-control study
Authors: Sekizaki, Tomonori Browse this author
Kameda, Hiraku Browse this author →KAKEN DB
Nomoto, Hiroshi Browse this author
Cho, Kyu Yong Browse this author
Nakamura, Akinobu Browse this author
Takahashi, Kiyohiko Browse this author
Miyoshi, Arina Browse this author
Wada, Norio Browse this author
Takeuchi, Jun Browse this author
Nagai, So Browse this author
Miyoshi, Hideaki Browse this author
Atsumi, Tatsuya Browse this author
Keywords: Dipeptidyl peptidase-4
Graves' disease
Case-control study
Issue Date: 15-Jul-2021
Publisher: John Wiley & Sons
Journal Title: Journal of diabetes investigation
Publisher DOI: 10.1111/jdi.13578
Abstract: Dipeptidyl peptidase-4 (DPP-4), namely CD26, is expressed on the surface of immune cells, suggesting that inhibition of DPP-4 might affect the immune system. The current multicenter observational case-control study was carried out to investigate the effects of DPP-4 inhibitor (DPP-4i) administration on Graves' disease (GD) activity. This study comprised patients with GD and type 2 diabetes, who were administered an oral hypoglycemic agent including DPP-4i. Exacerbation of GD was defined as an increase of antithyroid drug dose by 6 months after oral hypoglycemic agent administration. A total of 80 patients were enrolled and divided into an exacerbation group or a non-exacerbation group. The frequency of DPP-4i administration was significantly higher in the exacerbation group (88%) than that in the non-exacerbation group (31%). In multivariate logistic regression analysis, there was a significant association between DPP-4i administration and GD exacerbation (odds ratio 7.39). The current study suggests that DPP-4i administration is associated with GD exacerbation.
Type: article
URI: http://hdl.handle.net/2115/82226
Appears in Collections:北海道大学病院 (Hokkaido University Hospital) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Export metadata:

OAI-PMH ( junii2 , jpcoar_1.0 )

MathJax is now OFF:


 

 - Hokkaido University